Newest Actual Exam With Complete Questions And
Correct Answers With Detailed Rationales | Already
Graded A+| |Brand New Version!!
Question 1
A client with type 1 diabetes is prescribed insulin glargine. When should the nurse administer
this medication?
A) Before each meal
B) Once daily at the same time
C) Every 4 hours
D) Only when blood glucose is high
Answer
Answer: B
Rationale
Insulin glargine is a long-acting basal insulin given once daily at a consistent time; it has no peak.
Question 2
A client on metformin reports muscle pain and weakness. Which complication should the nurse
suspect?
A) Hypoglycemia
B) Lactic acidosis
C) Hyperkalemia
D) Diabetic ketoacidosis
Answer
,Answer: B
Rationale
Metformin can cause lactic acidosis (rare but fatal), especially in renal impairment or hypoxia; report
muscle pain.
Question 3
A client is prescribed levothyroxine. Which instruction is correct about administration?
A) Take with breakfast
B) Take on empty stomach 30–60 minutes before breakfast
C) Take at bedtime with milk
D) Take with calcium supplements
Answer
Answer: B
Rationale
Food and calcium reduce levothyroxine absorption; take on empty stomach consistently.
Question 4
A client on prednisone should be taught to report which sign of infection?
A) Weight gain
B) Fever or sore throat
C) Increased appetite
D) Insomnia
Answer
Answer: B
2
,Rationale
Corticosteroids mask signs of infection; clients should report early symptoms like fever or sore throat.
Question 5
A client is started on albuterol for asthma. Which side effect is expected?
A) Bradycardia
B) Tachycardia and tremors
C) Sedation
D) Constipation
Answer
Answer: B
Rationale
Albuterol is a beta-2 agonist that can cause tachycardia, palpitations, and fine tremors.
Question 6
A client is prescribed omeprazole. Which instruction is correct?
A) Take with food
B) Take 30–60 minutes before breakfast
C) Take at bedtime
D) Chew the capsule
Answer
Answer: B
Rationale
PPIs work best when taken before the first meal to inhibit proton pumps activated by eating.
3
, Question 7
A client on lithium has a level of 1.8 mEq/L. Which finding indicates toxicity?
A) Fine hand tremor
B) Coarse tremor and confusion
C) Polyuria
D) Weight gain
Answer
Answer: B
Rationale
Lithium levels >1.5 mEq/L cause coarse tremor, confusion, ataxia, and vomiting; hold and notify
provider.
Question 8
A client is started on sertraline for depression. How long should the nurse tell the client it may
take for full effect?
A) 1–2 days
B) 1–2 weeks
C) 4–6 weeks
D) 3 months
Answer
Answer: C
Rationale
SSRIs take 4–6 weeks for full therapeutic effect; early side effects may occur sooner.
Question 9
4